# SDR REXA2014042500076

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,371 hours, 19,811 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD CRACKED IN FOLLOWING LOCATIONS, AFT UPPER ANGLE AT RBL 9 & LBL 9, LOWER WEB ANGLE AT RBL 11 & LBL 11 & CORRODED AT RBL 3 & LBL 3.  REPAIRED IAW REO 601R-53-11-136, 601R-53-11-171 & REO 601R-53-11-2653.
